# SDR CALA2013120293367

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,832 hours, 25,352 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT INOPERATIVE.  TRIED RESET IAW QRH STILL INOPERATIVE.  FAULTS CONTROL UNIT, REPLACED WHCU M191, NO HELP.  SWAPPED M191 & M192, NO HELP.  STILL FAULTS CONTROL UNIT.  ALL WHCU INSTALLED IN ORIGINAL POSITION SEE SEQ 8322006 FOR COMPLETION.
